# SDR QXEA200501207

- Difficulty date: September 6, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 18,777 hours, 26,457 cycles
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 51608003
- Part serial: 234
- Condition: Malfunctioned
- Location: Nr 2 Generator
- Part time: 39,449 hours, 55,186 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT 2172 FROM EUG TO SEA RECEIVED NR 2 AC GENERATOR CAUTION LIGHT FIVE TIMES DURING VARIOUS PHASES OF FLIGHT.  RECYCLED PER THE EA CHECKLIST, BUT IT WOULD COME ON AGAIN AFTER A WHILE EACH TIME.  MAINTENANCE REPLACED NR 2 ENGINE GCU.  OPERATION CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
